# SDR PCSA2011082522

- Difficulty date: April 29, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 66,711 hours, 45,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SEAL RETAINER SUPPORT ANGLE BS 870 LBL 62-RBL 62 CORRODED.  REPLACED SUPPORT ANGLES.
